Cross Reference Down

Barabesi, L, Cerioli, A and Perrotta, D (2021). Forum on Benford’s law and statistical methods for the detection of frauds. Statistical Methods & Applications 30, pp. 767–778.

This work cites the following items of the Benford Online Bibliography:


Barabesi, L, Cerasa, A, Cerioli, A and Perrotta, D (2018). Goodness-of-fit testing for the Newcomb-Benford law with application to the detection of customs fraud. Journal of Business & Economic Statistics 36(2), pp. 346-358. DOI:10.1080/07350015.2016.1172014. View Complete Reference Online information Works that this work references Works that reference this work
Barabesi, L, Cerasa, A, Cerioli, A and Perrotta, D (2021). On characterizations and tests of Benford’s law. To appear in: Journal of the American Statistical Association. DOI:10.1080/01621459.2021.1891927. View Complete Reference No online information available Works that this work references Works that reference this work
Barabesi, L and Pratelli, L (2020). On the Generalized Benford law. Statistics & Probability Letters 160, 108702 . DOI:10.1016/j.spl.2020.108702. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), pp. 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2020). The mathematics of Benford’s law: a primer. Statistical Methods & Applications. DOI:10.1007/s10260-020-00532-8. View Complete Reference Online information Works that this work references Works that reference this work
Bijma, F, Jonker, M and van der Vaart, A (2017). An Introduction to Mathematical Statistics. Amsterdam University Press; 2nd edition (Chapter 2.4 Application), pp. 41-44. ISSN/ISBN:978-9462985100. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Bolton, RJ and Hand, DJ (2002). Statistical Fraud Detection: a review. Statistical Science 17(3), pp. 235-249. View Complete Reference Online information Works that this work references Works that reference this work
Candeloro, D (1998). Some remarks on the first digit problem. Atti Sem. Mat. Fis. Univ. Modena 46 (1998), suppl., 511-532. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Cerioli, A, Barabesi, L, Cerasa, A, Menegatti, M and Perrotta, D (2019). Newcomb-Benford law and the detection of frauds in international trade. Proceedings of the National Academy of Sciences 116(1), pp. 106-115. DOI:10.1073/pnas.1806617115. View Complete Reference Online information Works that this work references Works that reference this work
Chang, M (2012). Paradoxes in scientific inference . CRC Press: Boca Raton (Chapter 1.2.1), pp. 12-13. ISSN/ISBN:978-1466509863. View Complete Reference Online information Works that this work references Works that reference this work
Demidenko, E (2020). Advanced Statistics with Applications in R. Wiley: Hoboken, NJ (Chapter 2.16). ISSN/ISBN:1118387988. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), pp. 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Dworsky, LN (2019). Probably Not: Future Prediction Using Probability and Statistical Inference. Wiley: Hoboken (Chapter 14). ISSN/ISBN:0470184019. View Complete Reference Online information Works that this work references Works that reference this work
Farris, M, Luntzlara, N, Miller, SJ, Shao, L and Wang, M (2021). Recurrence Relations and Benford's Law. Statistical Methods & Applications 30, pp. 797–817. DOI:10.1007/s10260-020-00547-1. View Complete Reference Online information Works that this work references Works that reference this work
Fuchs, A and Letta, G (1984). Sur le problème du premier chiffre décimal. Bollettino dell'Unione Matematica Italiana, VI. Ser., B 3, pp. 451-461. FRE View Complete Reference No online information available Works that this work references Works that reference this work
Fuchs, A and Letta, G (1996). Le problème du premier chiffre décimal pour les nombres premiers. The Electronic Journal of Combinatorics 3(2), R25. FRE View Complete Reference Online information Works that this work references Works that reference this work
Giuliano-Antonini, R and Grekos, G (2005). Regular sets and conditional density: an extension of Benford's law. Colloquium Mathematicum, 103(2), pp. 173–192. DOI:10.4064/cm103-2-3. View Complete Reference Online information Works that this work references Works that reference this work
Gorroochurn, P (2012). Benford and the Peculiar Behavior of the First Significant Digit (1938). Chapter 27 in: Classic problems of probability. John Wiley & Sons: Hoboken, NJ, 2012. ISSN/ISBN:978-1-118-06325-5 . DOI:10.1002/9781118314340. View Complete Reference No online information available Works that this work references Works that reference this work
Havil, J (2008). Benford's Law. pp. 190-200 in: Impossible? Surprising solutions to counterintuitive conundrums, Princeton University Press, USA. ISSN/ISBN:978-0-691-13131. View Complete Reference Online information Works that this work references Works that reference this work
Herzel, A (1956). Sulla distribuzione delle cifre iniziali die numeri statistic [On the frequency of initial digits of statistical numbers]. Atti XV e XVI Riunione sci., Roma, [Proceedings of the XV and XVI Scientific Meeting of the Italian Statistical Society." 1957. Faculty of Demographic and Actural Statistics. Institute of Statistics and Institute of Probability: No. 25] pp. 205-228. ITA View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Kossovsky, AE (2014). Benford's Law: Theory, the General Law of Relative Quantities, and Forensic Fraud Detection Applications. World Scientific Publishing Company: Singapore. ISSN/ISBN:978-981-4583-68-8. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Mumic, N and Filzmoser, P (2021). A multivariate test for detecting fraud based on Benford’s law, with application to music streaming data. Statistical Methods & Applications. DOI:10.1007/s10260-021-00582-6. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1992). The Detection of Income Tax Evasion Through an Analysis of Digital Frequencies. PhD thesis, University of Cincinnati, OH, USA. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons: Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. DOI:10.1002/9781119203094. View Complete Reference Online information Works that this work references Works that reference this work
Olofsson, P (2015). Probabilities: the little numbers that rule our lives. 2nd edition, Wiley: Hoboken (Chapter 9), pp. 294-297. ISSN/ISBN:1118898907. View Complete Reference Online information Works that this work references Works that reference this work
Pickover, C (2012). The Math Book: From Pythagoras to the 57th Dimension, 250 Milestones in the History of Mathematics (Sterling Milestones). Sterling Publishing: New York. See: Benford's Law (1881). ISSN/ISBN:978-1-4027-5796-9. View Complete Reference Online information Works that this work references Works that reference this work
Regazzini, E (1982). La legge di Benford-Furlan come legge statistica (The Benford-Furlan law as a statistical law). Statistica 42(3), pp. 351-370. ITA View Complete Reference No online information available Works that this work references Works that reference this work
Scozzafava, R (1981). Un esempio concreto di probabilita non σ-additiva: la distribuzione della prima cifra significativa dei dati statistici. Boll. Un. Mat. Ital. A(5) 18(3), 403-410. ITA View Complete Reference No online information available Works that this work references Works that reference this work
Tijms, H (2019). Surprises in probability: Seventeen Short Stories. CRC Press: Boca Raton, (Chapter 5), pp. 31-36. ISSN/ISBN:0367000822. View Complete Reference Online information Works that this work references Works that reference this work
Volcic, A (1996). The First Digit Problem and Scale-Invariance. In: P. Marcellini, G. Talenti and E. Vesentini (eds), Partial differential equations and applications: collected papers in honor of Carlo Pucci. Marcel Dekker, pp. 329-340 . View Complete Reference Online information Works that this work references Works that reference this work
Weyl, H (1916). Über die Gleichverteilung von Zahlen mod Eins. Mathematische Annalen 77, 313-352. ISSN/ISBN:0025-5831. DOI:10.1007/BF01475864. GER View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work